Kentucky, 2022

Hail and Damaging Winds in Kentucky, May 19, 2022

May 19, 2022 · NWS JKL · 32 events in 11 counties and zones

Numerous showers and storms fired during the afternoon and evening of the 19th in the vicinity of a wavering frontal boundary over eastern Kentucky. High amounts of instability and ample shear favored splitting supercells.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$4,000
Crop damage
$2,000
Events
32

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JKL wrote it up.

Numerous showers and storms fired during the afternoon and evening of the 19th in the vicinity of a wavering frontal boundary over eastern Kentucky. High amounts of instability and ample shear favored splitting supercells. While there were many reports of dime to quarter-sized hail, two particularly intense storms produced up to egg-size hail near Jackson and Stanton.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before the first event at May 19, 10:26 AM EST, 3 hours 28 minutes earlier.

Area forecast discussion, May 19, 10:26 AM EST, 3 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
National Weather Service Jackson KY
1126 AM EDT Thu May 19 2022

.UPDATE...
Issued at 1125 AM EDT THU MAY 19 2022

The latest surface map features a quasi-stationary boundary
aligned west to east across northern Tennessee, with perhaps a
secondary boundary aligned across southeastern Kentucky, as shown
by a fairly persistent cumulus line from Letcher to Pulaski
County. Upstream, a well-defined MCV is rotating east from
Missouri. The latest SPC meso-analysis reveals quite a bit of CAPE
bubbling up to our southwest, with ML values of 1500-2000 J/kg.
This is capped right now, as seen in the 12z BNA sounding from
this morning. Through this afternoon, the boundary/boundaries will
shift to the northeast, likely initiating at least scattered
convection between 2 and 8 pm, as shown in most of the CAM
guidance. Effective bulk shear values are forecast to be in the
35 to 40 kt range, coupled with ML CAPE values peaking from
2000-3000 J/kg, with a notable amount of CAPE in the hail growth
zone, especially across our southwest. As such, some robust cores
look probable at some point, with hail and damaging wind gusts the
primary threats. 0-1 SRH is forecast to be quite a bit less than
yesterday, so the tornado threat is lower; however, any cells that
can interact with any mesoscale/outflow boundaries will still
need to be monitored closely. Have freshened up PoPs through
tonight, incorporating the latest higher resolution model
guidance. Updates have been sent.

UPDATE Issued at 726 AM EDT THU MAY 19 2022

Just sent out a quick zone update to remove the pre-first period
that had been in there and to use the latest obs to freshen up the
hourly forecast grids. The updated hourly data was published and
sent to NDFD and the remote web servers.

&&

.SHORT TERM...(Today through Friday)
Issued at 350 AM EDT THU MAY 19 2022

Showers and a few strong storms were ongoing early this morning
for areas along the Hal Rogers Parkway/Highway corridor. This
activity should continue to dwindle during the remainder of the
overnight and predawn hours as low level moisture finally gets
used up and any remaining instability tapers off. The early
morning hours should be relatively quiet, but this will change by
mid to late morning, as the sun heats things up. Their will be
number of factors in play that will contribute to shower and
storm activity around eastern Kentucky today, and the potential
for severe weather. A weak and dissipating frontal boundary will
likely still be in place across the southern portions of the
forecast area today. The models continue to show a weak
shortwave/MCV moving through the region today, especially during
the afternoon hours. The model soundings continue to show strong
instability and veering winds in low level today, both of which
would contribute to severe potential with any storms that form.
All modes of severe weather will be in play today, especially
during the afternoon and early evening hours. Even though the
surface front will wash out, the other factors mentioned
previously should be able to overcome the lack of strong surface
forcing with the front.

As the day wears on, increasing southerly flow should allow for
good moisture return and an increase in instability as the air
mass in place saturates and the sun heats things up. Scattered
showers and storms will be in play from late this morning through
early this evening, before the rain quickly tapers off late this
evening. The best chances for storms and any severe weather looks
to be mid to late afternoon today, when moisture, instability, and
wind shear look to be maximized. We will also be on alert for any
flooding issues associated with locally heavy rainfall and storm
training, especially for locations in our south that received
rounds of rain yesterday and last night.

Temperatures will be above normal again today, with highs in the low
to mid 80s expected around the area. Friday looks to be
particularly warm, as strong high pressure and persistent,
strengthening southerly winds continue to push very warm and moist
air into the region. With clear skies and strong daytime sunshine
on tap for Friday, we could easily see highs peak in the upper
80s and lower 90s around eastern Kentucky. Tonight looks to be
warm as well, with lows in the 60s on tap.

.LONG TERM...(Friday night through Wednesday)
Issued at 638 AM EDT THU MAY 19 2022

We will be in a prime spot for periodic convection during the long
term period, being near the southern edge of the stronger flow of
the prevailing westerlies aloft, with a mean trough to our our
northwest and ridging to our southeast. Multiple waves/ripples
moving through the flow will determine when upticks in convection
will occur.

After a quiet night Friday night, the first of these waves will
have an influence Saturday into Saturday night. A piece of a
current western CONUS trough will lift to the northeast and help
to flatten the southeast CONUS ridging. Mid level cooling and
deepening low level moisture may allow for some showers and
thunderstorms could kick off with heating, but with a lack of
features, coverage should be sparse.

A shortwave trough moving through the flow aloft, with continuing
lowering of geopotential heights, will probably allow for more
numerous showers and thunderstorms Sunday into Monday (with a
diurnal trend superimposed on this). A surface front is also
expected to arrive from the northwest during this time. Once this
wave departs, a relative lull is expected Monday night into
Tuesday. Some cooler and drier air should also arrive behind the
front, but models are not consistent with the extent of this air
mass change.

The GFS and ECMWF both show yet another upper level system
impacting our weather for another uptick in activity on Wednesday,
but show quite a bit of variation in how things evolve, both at
the surface and aloft. With a fair amount of discrepancy existing,
have held the POP to the chance category on Wednesday.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
ISSUED AT 726 AM EDT THU MAY 19 2022

We will see a brief reprieve from showers and storms early this
morning, but by 14 or 15Z new activity will be firing up as the
sun continues to rise and the atmosphere re-energizes. Showers and
storms will be most prevalent this afternoon into early this
evening. A few storms could produce damaging wind gusts and large
hail. MVFR to LIFR fog will linger til around 13Z before lifting
and/or dissipating. MVFR or worse conditions will be possible for
any airport that  a thunderstorm today along with strong gusty
winds and frequent lightning. The rain should taper off quickly
this evening, and come to an end by 4 or 5Z tonight. Prevailing
winds will be out of the south or southwest today at 5 to 10kts

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...GEOGERIAN
SHORT TERM...AR
LONG TERM...HAL
AVIATION...AR
Hazardous weather outlook, May 19, 5:03 AM EST, 8 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
603 AM EDT Thu May 19 2022

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-201100-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
603 AM EDT Thu May 19 2022

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Today and Tonight.

Thunderstorms are possible through this evening. A few storms
this afternoon and early this evening could become severe, with
damaging wind gusts and large hail being the primary threats.
However, an isolated tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms will be possible at times Saturday through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any instances of large hail or
damaging winds to the Jackson weather office through this evening.

AR/HAL

In the hours before

Local storm report, May 19, 11:58 AM EST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1258 PM EDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     TSTM WND DMG     1 WSW HIGHTOP           37.03N 84.21W
05/18/2022                   LAUREL             KY   DEPT OF HIGHWAYS

            TREE REPORTED DOWN ON SULFER SPRINGS ROAD
            OFF OF KY-192. TIME ESTIMATED VIA RADAR.

&&
Local storm report, May 19, 12:04 PM EST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
104 PM EDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     TSTM WND DMG     1 NE SPRULE             37.02N 83.84W
05/18/2022                   KNOX               KY   911 CALL CENTER

            TREE DOWN REPORTED OFF OF SAND LICK ROAD.
            TIME ESTIMATED VIA RADAR.

&&
Local storm report, May 19, 12:10 PM EST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
110 PM EDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND DMG     1 SSW FOUNT             36.98N 83.83W
05/18/2022                   KNOX               KY   911 CALL CENTER

            TREE REPORTED DOWN ON KY-11 NEAR GENTRY
            JONES ROAD. TIME ESTIMATED VIA RADAR.

&&

JL
Local storm report, May 19, 12:16 PM EST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
116 PM EDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     TSTM WND DMG     1 W PULASKI             37.21N 84.66W
05/18/2022                   PULASKI            KY   DEPT OF HIGHWAYS

            TREE REPORTED DOWN ON PUNCHEON CREEK ROAD
            JUST NORTH OF SCIENCE HILL, SOUTH OF EUBANK.
            TIME ESTIMATED VIA RADAR.

&&

JL
Local storm report, May 19, 12:20 PM EST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
120 PM EDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     TSTM WND DMG     1 ESE PULASKI           37.20N 84.61W
05/18/2022                   PULASKI            KY   DEPT OF HIGHWAYS

            TREE REPORTED DOWN ON EAST TODD ROAD. TIME
            ESTIMATED VIA RADAR.

&&

JL
Local storm report, May 19, 12:23 PM EST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
123 PM EDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     TSTM WND DMG     SCIENCE HILL            37.17N 84.64W
05/18/2022                   PULASKI            KY   DEPT OF HIGHWAYS

            TREE REPORTED DOWN ON STANFORD STREET IN
            SCIENCE HILL. TIME ESTIMATED VIA RADAR.

&&

JL

The radar

The Jackson,KY radar (KJKL), 102 km away, was scanning. The volume nearest the first event began at 18:54 UTC.

Open the radar archive at this moment

Event by event

29 hail, 3 thunderstorm wind. Local standard time, as filed.

Hail, Laurel

When
May 19, 1:54 PM EST
Where
Laurel County, 2.21 mi W of Hightop
Measured
1.25 in hail
Reported by
Public
Coordinates
37.030, -84.220

The public reported half dollar-sized (1.25 inch) hail approximately 2 miles west of Hightop.

Hail, Laurel

When
May 19, 1:56 PM EST
Where
Laurel County, 0.55 mi W of Hightop
Measured
1.25 in hail
Reported by
Emergency Manager
Coordinates
37.030, -84.190

The county emergency manager reported a storm producing half dollar-sized (1.25 inch) hail at Hightop.

Hail, Laurel

When
May 19, 2:17 PM EST
Where
Laurel County, 2.35 mi NNW of Lesbas
Measured
1 in hail
Reported by
Public
Coordinates
37.110, -84.020

The public reported quarter-sized (1.00 inch) hail approximately 1 miles west northwest of Brock.

Hail, Whitley

When
May 19, 3:11 PM EST
Where
Whitley County, Rockholds
Measured
1.25 in hail
Reported by
Public
Coordinates
36.830, -84.120

The public reported approximately half dollar-sized (1.25 inch) hail near the community of Rockholds.

Hail, Laurel

When
May 19, 3:23 PM EST
Where
Laurel County, Keavy
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
37.000, -84.170

A trained spotter reported nickel-sized (0.88 inch) hail near Keavy.

Hail, Jackson

When
May 19, 3:27 PM EST
Where
Jackson County, 1.18 mi NNE of Gray Hawk
Measured
1 in hail
Reported by
Public
Coordinates
37.416, -83.943

An individual near Gray Hawk reported quarter-sized (1.00 inch) hail.

Hail, Jackson

When
May 19, 3:33 PM EST
Where
Jackson County, 0.88 mi NW of Sandgap
Measured
0.88 in hail
Reported by
Public
Coordinates
37.490, -84.090

Public report on social media indicated approximately nickel-sized (0.88 inch) hail near Sand Gap.

Hail, Laurel

When
May 19, 3:39 PM EST
Where
Laurel County, 1.38 mi S of Pine Grove
Measured
1 in hail
Reported by
Public
Coordinates
37.050, -84.100

The public reported half dollar-sized (1.25 inch) hail along I-75 approximately 2 miles north northwest of Lily.

Hail, Laurel

When
May 19, 3:40 PM EST
Where
Laurel County, 0.88 mi SW of Fariston
Measured
1 in hail
Reported by
Public
Coordinates
37.060, -84.060

The public reported approximately quarter-sized (1.00 inch) hail near Fariston.

Hail, Jackson

When
May 19, 3:42 PM EST
Where
Jackson County, 0.27 mi NW of Sandgap
Measured
1 in hail
Reported by
Public
Coordinates
37.483, -84.084

The public reported quarter-sized (1.00 inch) hail around the Sandy Gap Elementary School.

Hail, Knox

When
May 19, 3:43 PM EST
Where
Knox County, 0.88 mi NE of Flat Lick
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
36.840, -83.760

A trained spotter reported quarter-sized (1.00 inch) hail near the Flat Lick community.

Hail, Laurel

When
May 19, 3:45 PM EST
Where
Laurel County, 0.84 mi NNE of Fariston
Measured
1 in hail
Reported by
Public
Coordinates
37.081, -84.045

Picture on social media showed approximately quarter-sized (1.00 inch) hail at Levi Jackson Wilderness Park.

Hail, Bell

When
May 19, 4:03 PM EST
Where
Bell County, 0.69 mi S of Blanche
Measured
1 in hail
Reported by
Public
Coordinates
36.810, -83.650

The public reported approximately quarter-sized (1.00 inch) hail in the Arjay community.

Hail, Bell

When
May 19, 4:05 PM EST
Where
Bell County, 1 mi WSW of Pineville
Measured
1 in hail
Reported by
Public
Coordinates
36.763, -83.695

Picture of approximately quarter-sized (1.00 inch) hail in the Pineville area was relayed via social media.

Hail, Harlan

When
May 19, 4:17 PM EST
Where
Harlan County, 0.55 mi E of Martins Fork
Measured
0.88 in hail
Reported by
Public
Coordinates
36.720, -83.310

The public reported nickel-sized (0.88 inch) hail approximately 1 mile east southeast of the PeePace Store.

Thunderstorm Wind, Harlan

When
May 19, 4:36 PM EST
Where
Harlan County, 0.69 mi N of Brookside
Measured
50 kt (58 mph) estimated gust
Property damage
$200
Crop damage
$600
Reported by
Department of Highways
Coordinates
36.860, -83.250

The Harlan County Highway Department reported that thunderstorm winds had blown down a tree onto KY-38 near Brookside.

Hail, Powell

When
May 19, 4:36 PM EST
Where
Powell County, 4.05 mi E of Xena
Measured
2 in hail
Reported by
Public
Coordinates
37.746, -83.756

A picture on social media showed approximately golf ball to egg-sized (1.75 to 2.00 inch) hail along Hall Hill Rd.

Thunderstorm Wind, Harlan

When
May 19, 5:36 PM EST
Where
Harlan County, 0.16 mi S of Benham
Measured
50 kt (58 mph) estimated gust
Crop damage
$600
Reported by
Public
Coordinates
36.968, -82.930

A member of the public reported a tree blown down onto Mountain Street in Lynch, KY.

Hail, Harlan

When
May 19, 5:36 PM EST
Where
Harlan County, 0.55 mi SSE of Evarts
Measured
1 in hail
Reported by
Social Media
Coordinates
36.863, -83.195

Pictures on social media showed approximately quarter-sized (1.00 inch) hail near Evarts.

Hail, Bath

When
May 19, 6:12 PM EST
Where
Bath County, 34.21 mi S of Yale
Measured
1 in hail
Reported by
Social Media
Coordinates
37.560, -83.590

Reports on social media indicated approximately quarter-sized (1.00 inch) hail at Tallega.

Hail, Breathitt

When
May 19, 6:30 PM EST
Where
Breathitt County, 0.55 mi E of Juan
Measured
1.25 in hail
Property damage
$1,000
Reported by
Social Media
Coordinates
37.500, -83.460

A picture on social media showed approximately half dollar-sized (1.25 inch) hail stone along KY-30 W in the vicinity of the Shoulderblade community. Hail damage to a vehicle was reported.

Hail, Breathitt

When
May 19, 6:34 PM EST
Where
Breathitt County, 1.38 mi S of Elkatawa
Measured
1 in hail
Reported by
Social Media
Coordinates
37.530, -83.430

A picture on social media showed approximately quarter-sized (1.00 inch) hail along Belcher Fork-Puncheon Rd.

Thunderstorm Wind, Wolfe

When
May 19, 6:38 PM EST
Where
Wolfe County, Baptist
Measured
50 kt (58 mph) estimated gust
Crop damage
$600
Reported by
Department of Highways
Coordinates
37.730, -83.480

The local highway department reported a tree blown down by thunderstorm winds in Baptist. Pea-sized hail was also observed.

Hail, Breathitt

When
May 19, 6:40 PM EST
Where
Breathitt County, 1.01 mi NW of Jackson
Measured
2 in hail
Reported by
Public
Coordinates
37.560, -83.394

A member of the public shared a picture of golf to egg-sized (1.75 to 2.00 inch) hail from the vicinity of the Jackson Ace Hardware.

Hail, Breathitt

When
May 19, 6:43 PM EST
Where
Breathitt County, 0.79 mi WNW of Quicksand
Measured
1.25 in hail
Reported by
NWS Employee
Coordinates
37.534, -83.364

A NWS employee reported half dollar-sized (1.25 inch) hail near the Happy Church off of Quicksand Rd.

Hail, Breathitt

When
May 19, 6:44 PM EST
Where
Breathitt County, 0.94 mi SE of Elkatawa
Measured
2 in hail
Property damage
$3,000
Reported by
Social Media
Coordinates
37.542, -83.416

Pictures on social media showed approximately egg-sized (2 inch) hail along KY-30 W between White Pine and Mulberry lanes. Hail damage to multiple vehicles was reported.

Hail, Breathitt

When
May 19, 6:45 PM EST
Where
Breathitt County, 0.36 mi NNE of Jackson
Measured
1 in hail
Reported by
Social Media
Coordinates
37.554, -83.376

A picture on social media showed approximately quarter-sized (1 inch) hail along Highland Avenue in Jackson.

Hail, Breathitt

When
May 19, 6:45 PM EST
Where
Breathitt County, 0.79 mi NNW of Jackson
Measured
1.5 in hail
Reported by
Social Media
Coordinates
37.561, -83.384

Pictures on social media showed up to ping pong ball-sized (1.50 inch) hail in the vicinity of Fire Station Rd.

Hail, Breathitt

When
May 19, 6:47 PM EST
Where
Breathitt County, 1.38 mi N of Jackson
Measured
1.25 in hail
Reported by
Social Media
Coordinates
37.570, -83.380

Pictures on social media show approximately half dollar-sized (1.25 inch) hail along Lakeside Drive.

Hail, Floyd

When
May 19, 7:45 PM EST
Where
Floyd County, 0.46 mi ESE of Bosco
Measured
1 in hail
Reported by
Public
Coordinates
37.498, -82.842

A member of the public reported hail slightly larger than a quarter (1.00 inch) near Salt Lick Creek.

Hail, Floyd

When
May 19, 7:52 PM EST
Where
Floyd County, 0.88 mi NW of Drift
Measured
1 in hail
Reported by
Public
Coordinates
37.490, -82.780

A member of the public reported approximately quarter-sized (1.00 inch) hail near Langley.

Hail, Floyd

When
May 19, 7:54 PM EST
Where
Floyd County, 0.93 mi NNW of Hunter
Measured
1 in hail
Reported by
Social Media
Coordinates
37.512, -82.757

A social media report showed approximately quarter-sized (1.00 inch) hail near Printer.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kentucky in 2022Every state in 2022This day in weather historyWarnings in Kentucky, May 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1016921, 1016920, 1016924, 1016931, 1016933, 1016932, 1017110, 1016934, 1016935, 1017112, 1017113, 1017111, 1017115, 1017114, 1017116, 1017117, 1017118, 1025606, 1029498, 1025608, 1025610, 1025613, 1026120, 1026119, 1029483, 1029484, 1029486, 1029487, 1029491, 1029495, 1029496, 1029497.